MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171060670
Medical Device Problem Codes Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.A 6.0 x 60, 75cm mustang balloon catheter was advanced for dilatation.During the procedure, the balloon burst.No additional information was reported.
 
Additional Manufacturer Narrative
D2b: pro code: (product code): fge, lit.G4: premarket / 510(k): k141521, k141597.
 
Event or Problem Description
It was reported that a balloon rupture occurred.A 6.0 x 60, 75cm mustang balloon catheter was advanced for dilatation.During the procedure, the balloon burst.No additional information was reported.It was further reported that the 100% stenosed target lesion was located in the severely tortuous and severely calcified arteriovenous fistula.The patients anatomy was considered challenging.It was also reported that the balloon remained ruptured for approximately 30 minutes.The procedure was completed with a non-boston scientific device.
 
Additional Manufacturer Narrative
B5 - describe event or problem: updated to include new information obtained.D2b: pro code: (product code): fge, lit.G4: premarket / 510(k): k141521, k141597.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Additional Manufacturer Narrative
D2b: pro code: (product code): fge, lit.G4: premarket / 510(k): k141521, k141597.The mustang device was returned for analysis.A visual examination identified that the balloon had been subjected to positive pressure.A pinhole in the balloon material was identified confirming the event.No damage or issues were found with the tip or markerbands of the device.Shaft kinks were also noted.No other issues were identified during the product analysis.
 
Event or Problem Description
It was reported that a balloon rupture occurred.A 6.0 x 60, 75cm mustang balloon catheter was advanced for dilatation.During the procedure, the balloon burst.No additional information was reported.It was further reported that the 100% stenosed target lesion was located in the severely tortuous and severely calcified arteriovenous fistula.The patient's anatomy was considered challenging.It was also reported that the balloon remained ruptured for approximately 30 minutes.The procedure was completed with a non-boston scientific device.

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23678054
Report Number2124215-2025-87810
Device Sequence Number16021172
Product Code FGE
UDI-Device Identifier08714729793762
UDI-Public(01)08714729793762(17)280812(10)37196180
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171060670
Device Catalogue NumberH74939171060670
Device Lot Number0037196180
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer12/01/2025
01/27/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date12/23/2025
02/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown